# SDR FDKA200705218

- Difficulty date: May 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,996 hours, 11,523 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 9960 TRI (1625 PHX LCL).  RUDDER HARDOVER PROTECTION FAIL DURING TAXIING.  RESET WITH THE CAPTAIN AND MESSAGE CLEARED.
